REAL

Monotone iterative technique for $(k, n-k)$ conjugate boundary value problems

Cui, Yujun and Zou, Yumei (2015) Monotone iterative technique for $(k, n-k)$ conjugate boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (69). pp. 1-11. ISSN 1417-3875

[img]
Preview
Text
p4221.pdf

Download (350kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 13 Jan 2016 22:02
Last Modified: 13 Jan 2016 22:02
URI: http://real.mtak.hu/id/eprint/32245

Actions (login required)

Edit Item Edit Item